# SDR AALA201701269013

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 50,699 hours, 23,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE AFT CABIN.  MAINTENANCE FOUND FAULTY BALLAST AT ROW 21DEF AND REPLACED.   ACCOMPLISHED CABIN AIR QUALITY CHECK IAW 26L00021001.  AIRCRAFT WAS GROUNDED.
